# SDR CA000209070

- Difficulty date: January 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 369E
- Aircraft time: 5,250 hours
- Engine: Allsn 250C20R2
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 369D22014
- Condition: Blistered
- Location: Main Rotor
- Part time: 5,251 hours
- Component: Main Rotor Mast/
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL EXAMINATION OF THE MAST REVEALED CORROSION APPROX 1/2 TO 2/3 UP FROM THE BOTTOM SIDE OF THE MAST BORE. CADMIUM PLATING APPEARED TO BE SEPARATING AND BLISTERING THE ZINC CHROMATE PRIMER.  MAST WAS THEN STRIPPED, CLEANED, INSPECTED AND GIVEN A COATING OF AN IMPROVED CORROSIVE PROTECTOR.
